Sign in
Download Opera News App

Health

 

Health Living

 

Disease prevention and treatment

Here Is What The Ministry Of Health Has Told Kenyans Concerning Allergic Reactions From The Jab

The Ministry of Health has told Kenyans to report any allergic reaction to a particular ingredient in a Covid-19 vaccine after the first dose.

"First, was the fainting related to the administration of the vaccine or other underlying conditions? It is not unheard of for people to faint at the sight of a needle out of anxiety.

“Secondly, and most importantly, follow-up has been done, however, owing to the professional code of conduct, the information of the individual PPB investigation and follow-up cannot be revealed publicly. Suffice is to say, this was not an alarming outcome of an AEFI,” PPB said.

As per the data on adverse events following immunisation collected by the ministry routinely via the Chanjo system and the Pharmacy and Poisons Board none of the jabs being rolled out in the country has resulted in death.

MoH, which recently dealt with a case of fainting, however said that allergic reactions recorded since the vaccination campaign kicked off are very few and have usually required minimal medical intervention with the majority being self-resolving.

As Kenya’s health ministry maintains that it has not adopted a mixing regime strategy for Covid-19 vaccines, one wonders whether the government should consider this for those prone to allergic reactions

Content created and supplied by: Turfosa (via Opera News )

AEFI Kenyans Ministry of Health PPB

COMMENTS

Load app to read more comments